# SDR AALA202312123298

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 9,013 hours, 3,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC 1034965 25D EXIT PATH LIGHTING WIRES BROKEN. FOUND LIGHT LOOSE RESECURED, PER AMM 33-20-00.
